# SDR CALA9801972

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176657
- Condition: Bent
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD AILERON INBOARD END UPPER AND LOWER SKIN BENT.  THE AILERON WAS REMOVED AND REPLACED IAW MM 27-20-13.
